Couldn't find what you looking for?

TRY OUR SEARCH!

Last month I took the morning after pill after my boyfriend and I had sex. He didn't ejaculate inside me, but I was nervous about pre-cum. My period was only a day or two off but the day before I had really faint brown spotting. Could I be pregnant or was this a side-effect from the pill?

Loading...

Hi honey! As long as the Morning After Pill was taken within 72 hours of the oops, then you wont be pregnant! Due to the fact that the pill is LOADED with hormones and stops any conception, it can give you a mini period or spotting and sometimes - depending on when the oops was - can bring on your period earlier! Also note that you can NEVER use the morning after pill for contraception, it is just for emergencies - due to the high volume of hormones all at once! OK? Good luck and healht!
Reply

Loading...

I took plan b within 24 hours of having unprotected sex and still got pregnant.
Reply

Loading...

Yes it is only 98% effective! How are you doing with this surprise!?
Reply

Loading...